# SDR SWAA2025060666780

- Difficulty date: May 2, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N222WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34290
- Aircraft time: 64,101 hours, 38,519 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Elongated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE ON SUPPORT BRACKET LOCATED INTERNAL CAVITY LEADING EDGE IFSS152 AT LT WING 2025-291146 <[01].  REPLACED SUPPORT BRACKET LOCATED INTERNAL CAVITY LEADING EDGE IFSS152 AT LT WING IAW SRM B737-700 51-40-02-0G-0; [02] REPLACED SUPPORT BRACKET LOCATED INTERNAL CAVITY LEADING EDGE IFSS152 AT LT WING IAW SRM B737-700 51-40-02-0G-0.
